Journal article Open Access

Implicational universals in the distribution of indefinite pronouns

Haspelmath, Martin


BibTeX Export

@article{haspelmath_martin_1994_227095,
  author       = {Haspelmath, Martin},
  title        = {{Implicational universals in the distribution of 
                   indefinite pronouns}},
  journal      = {Sprachtypologie und Universalienforschung},
  year         = 1994,
  volume       = 47,
  number       = 3,
  pages        = {156-181},
  month        = sep,
  doi          = {10.1524/stuf.1994.47.3.160},
  url          = {https://doi.org/10.1524/stuf.1994.47.3.160}
}
44
74
views
downloads
Views 44
Downloads 74
Data volume 352.5 MB
Unique views 40
Unique downloads 71

Share

Cite as